# SDR HALA0700480

- Difficulty date: October 31, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,255 hours, 12,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1102-1439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS CORRODED IN SECTION 46 RBL 88.5, STA 1102 THRU 1439.  REPLACED SEAT TRACK FROM STA 1102 TO STA 1439 RBL 88.5 AND RBL 11, STA 1197+37.
